# SDR 2025F00202

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: General aviation
- Aircraft: N861VL
- Make and model: Bnorm BN2B26
- Aircraft serial: 2155
- Aircraft time: 28,906 hours, 118,702 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Seal
- Part number: MS28775222
- Condition: Broken
- Location: Brake Caliper
- Component: Lbrake Caliper, Cleveland
- Component part number: 3023C
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT AFTER LANDING, WHEN IN LANDING ROLL BRAKING, HE EXPERIENCED  A RIGHT BRAKES LOSS BUT WAS ABLE TO STOP THE AIRCRAFT. WHEN PERFORMING A 180 TURN TO TAXI BACK TO THE TERMINAL, THE LEFT BRAKES LOOSE EFFECTIVENESS CAUSING LOSS OF DIRECTIONAL CONTROL AND SKIPPING OUT OF THE RUNWAY TO THE LEFT.
